Explicit evaluation of some of the theta-function identities

Kumar, Srivatsa B R and Shruthi, . (2020) Explicit evaluation of some of the theta-function identities. Miskolc Mathematical Notes, 21 (1). pp. 387-400. ISSN 1787-2405

[img] PDF
10159.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy

Abstract

In this paper, we evaluate two parameters hk,n and h 0 k,n of some P-Q type Theta functions ϕ(q) for any positive real numbers k and n. During this process, we also evaluate Ramanujan’s cubic continued fraction.

Item Type: Article
Uncontrolled Keywords: Theta Function, Modular Equation
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 12 Nov 2020 05:00
Last Modified: 12 Nov 2020 05:00
URI: http://eprints.manipal.edu/id/eprint/156028

Actions (login required)

View Item View Item